# SDR MASA200300506

- Difficulty date: December 22, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 14,467 hours, 11,400 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE LOWER CABIN DOOR EMERGENCY LIGHTS INOPERATIVE.  MECHANIC REPAIRED THE WIRING. OP CHECKS GOOD.   NO PARTS USED
